Thread: Gyno question HELP
04-06-2004, 09:37 PM #1
Gyno question HELP
Hey bros, I started getting itchy nipps today. They are not puffy and I dont feel any tissue behind them. But ****, they itch. I have been getting side all week though like I told you bros the past couple of days. I am on 10mg/ed nolva. Do I need to bump it up?
04-06-2004, 09:42 PM #2
Any help bros. Please!
04-06-2004, 09:44 PM #3
what are you taking again bro?? Was it Dbol and 400mg cyp or Enth. I cant remember. But just to be on the safe side I would bump it to 20mg ED. I am on 40mg DbolED and 75mg Prop ED and I am running 25mg nolva and there is no problem at all. So I would say if you bumped it to 20mg youll be fine.
04-06-2004, 09:45 PM #4
Also do you have Ldex??
04-06-2004, 09:48 PM #5
04-06-2004, 09:52 PM #6
HMMMMM, now Im stumped, Ive never ran anything that high before so Im not sure what to do, sh*t, Someone help our brother out.
04-06-2004, 09:54 PM #7
I ment 750mg/wk sust250 taken m,w,f
04-06-2004, 10:03 PM #8
Yeah I know thats what you meant, Ive still only ran test at 525mg/week at my highest, so I dont want to give you wrong advice bro, I would personally run nolva at 30mg ED If I was running 750mg/week but that b/c I know my body, I dont know how you react so i dont want to say something wrong to you.
04-06-2004, 10:47 PM #9
04-06-2004, 10:51 PM #10
also itchy nipples are only a symptom when an actual lump forms then you know your playing with fire, follow the above you'll be fine... 60mgs might be overkill but symptoms will subside
04-07-2004, 04:06 AM #11alevok Guest
04-07-2004, 04:17 AM #12Anabolic Member
- Join Date
- Jan 2003
20mg all the way through your cycle now...
Users Browsing this Thread
There are currently 1 users browsing this thread. (0 members and 1 guests)